Sh:541

Bib entry
@article{Sh:541,
 author = {Cummings, James and Shelah, Saharon},
 title = {{Cardinal invariants above the continuum}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {75},
 number = {3},
 year = {1995},
 pages = {251--268},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(95)00003-Y},
 mrclass = {03E35 (03E10)},
 mrnumber = {1355135},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1016/0168-0072(95)00003-Y},
 note = {\href{https://arxiv.org/abs/math/9509228}{arXiv: math/9509228}},
 arxiv_number = {math/9509228}
}